I've always been senstivie to various kinds of motion sickness (in fact, part of the reason I avoid the treadmill is that it kinda induces a certain amount of vertigo), and that's why when I fly I have to take copious amounts of Drammamine, but sometimes the sense of movement doesn't stop when the movement stops, and not even Drammamine can help me with that.
So, for the past two days, I've been experiencing some vertigo -- a side effect I occassionally experience after flying or returning from a cruise. It's not pleasant, and I have been feeling dizzy since I arrived home on Sunday night. But today has been particularly bad since the dizziness has been accompanied by nausea.
Feeling like I'm swaying all day is bad enough, but feeling like I'm gonna puke all day is even worse. I made it through my classes because I didn't want to cancel them, but it wasn't fun, and when I got home this afternoon, I laid down for a long nap to try and feel better. Laying down does make me feel better, but I still have both the dizziness and the nausea. So, for tonight, I'm gonna skip running in favor of laying down and hoping that this passes quickly.